# SDR AU971626

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bolt
- Part number: MS949034
- Condition: Failed
- Location: Lt Eng Red Grb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE REDUCTION GEARBOX FIRST STAGE PLANET GEAR CARRIER BOLT FAILED. INVESTIGATION FOUND THAT THE BOLT HEAD HAD SEPARATED AND ENTERED THE FIRST STAGE GEAR TRAIN. EXAMINATION OF THE CARRIER BOLTS REVEALED FOUR BOLTS FRACTURED IN THE THREADED AREA AND ONE BOLT FRACTURED UNDER THE BOLT HEAD. SUSPECT BOLTS OVERTORQUED DURING ASSEMBLY. PERSONNEL/MAINTENANCE ERROR. METAL CONTAMINATION OF ENGINE.
